Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Injection Pains

  1. #1
    G-Force's Avatar
    G-Force is offline Anabolic Member
    Join Date
    Jul 2004
    London Baby

    Injection Pains

    I have been doing 50mg prop ED and was mostly fine
    however i increased this to 75mg ED and my muscle, post injection has been so painful the next day, i am having to take days off from the gym

    this is my third cycle so i am used to a little pain, but i havent experienced it this bad before, i cant see how a 25mg a day increase can make such a difference
    i am using 1 1/2" pins for my glute and 5/8" pins for the others

    the worrying thing is i am starting 50mg Tren ED next week on top of the prop - i dont think i'm even gonna make it to the gym AT ALL if the pain gets any worse

    any suggestions?

  2. #2
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    SOuthern Cali
    well in upped it 50 percent....could have an effect on soreness for sure...try cutting it with b12.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts